Ask a doctor

Pain from Ultherapy 6 Mos Later?

I had UT, 1 upper face txment. The pain and tenderness isn't near what it was up to 4 mos later, but I still have scalp and forehead pain/sensitivity/tenderness and ZERO results. The usual fillers and botox also don't seem as effective and I have seen the meds drawn-up so I know they're using the right stuff. I was told that the pain means it is "working"...Insight or advice is appreciated.

Doctor Answers (2)

Ultherapy risks side effects and complications

+1

ultherapy, as all treatments, does have risks. Irritation of the sensory nerves of the forehead could cause a long term sensitivity of the scalp. I am only aware of these symptoms in my patients, when occurring, to last not more than a few weeks, and usually only for a few days.

There may be medications that can help patients who have long lasting tenderness, or pain, feel better and those patients who are experiencing these symptoms should ask  their doctor.

The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice.  The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Pain after Ultherapy 6 months later

+1

It is possible to experience some tenderness in the brow area and scalp after Ultherapy, especially since the area treated in right over the bone.  It usually tends to resolve prior to 6 months.  Have you noticed it diminish over time?  I would follow up with your provider and also have your photos taken to compare before and after appearance.

Ritu Saini, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.